# SDR BAQA091933

- Difficulty date: January 12, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N199SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6396
- Aircraft time: 6,063 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7170 · Engine Drains
- Part: Drain Valve
- Part number: 0174078010
- Part serial: 302B
- Condition: Leaking
- Location: Eng Start
- Part time: 1,000 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DRAIN VALVE LEAKING.  REPLACED WITH SERVICABLE UNIT.  01/27/2004
